# SDR YENA2023051800535

- Difficulty date: May 12, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,619 hours, 28,359 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: R/H WING LEADING EDGE SKIN AT RIB 17 HAS WEAR AND A CRACK; THIS HAS BEEN ACCOMPLISHED BY EC E-23-368-01. A/C IS OK FOR SVC.
